Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a rash on the abdomen?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4284 Questions

default
Posted on Thu, 19 Apr 2018 in Skin Hair and Nails
Question: Hello. Could you please tell me the name of this rash and how to get rid of it. I slept on my side for about 3 or 4 hours and when i woke this rash was on the side of my tummy, the side i had been sleeping on. Please let me know what you think
doctor
Answered by Dr. Asmeet Kaur Sawhney 5 hours later
Brief Answer:
Urticarial rash or capillaritis, answer few questions

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have reviewed the attached photographs and it seems to be either an urticarial rash or capillaritis.
I need to ask you few questions:
Is it raised or flat?
Do you have itching, burning or any other complaints on the rash?
Were you wearing any tight clothes?
Kindly revert with the answers.
Regards
Dr Asmeet

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 3 hours later
Hi, the rash is mostly raised. It looks like perfect scratches. A cat wouldnt or could not make perfect scrathes but if they could it would look similar to what is my stomach. It hurts just a bit, its not super painful but definetly uncomfortable to say the least. I was not wearing any clothing. Just a very short t short T shirt. The rash It has faded alot over the hours. It is still raised and still there tho just a bit lighter. I also have abdominal lympedema. Would that have some thing to do with the rash
.
doctor
Answered by Dr. Asmeet Kaur Sawhney 59 minutes later
Brief Answer:
Urticarial rash, calamine lotion and antihistaminic

Detailed Answer:
According to your complaints it seems to be urticarial rash which could be related to pressure on the affected skin while lying down or due to abdominal lymphedema.
I would recommend you to apply a soothing lotion like calamine lotion on the affected areas twice daily and take antihistaminic like tablet Cetrizine 10 mg twice daily.
This should resolve it.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Cetrizine

doctor1 MD

Hi Sir, My name is XXXX. last two weeks on words i am suffering from itching in hole body . after the itching the skin came full reddish .. Three...

doctor1 MD

My son is having a terrible time with mites. He can't seem to get rid of the crawling feeling, itches all the time, between his fingers, toes and...

doctor1 MD

Hi,My 5yrs old son when ever he wakes up in the morning he cries saying that he is not able to see the sun light or light and starts rubbing his...

doctor1 MD

Ive got these little dots all over my body, but especially on my hands, arms, ankles, insides of upper legs and shoulders. They are very small and...

doctor1 MD

My son had a small red itchy bump at the edge of his bottom a few days ago. We thought it was a bug bite. He scratched it and it got bigger and...

doctor1 MD

My 4 year old son was stung on the top of his ear this afternoon. That area has turned purple. Is this normal? Or a sign that he might be allergic?...

doctor1 MD

Dear Doctor,
Early morning I sneeze continuously almost 1-2 minutes.after that I feel very uncomfort and my nostrils gets blocked.
Only after 2-3...